Standard

An exact renormalization formula for the Maryland model. / Fedotov, A.; Sandomirskiy, F.

In: Communications in Mathematical Physics, Vol. 334, No. 2, 2015, p. 1083-1099.

Research output: Contribution to journal › Article › peer-review

Harvard

Fedotov, A & Sandomirskiy, F 2015, 'An exact renormalization formula for the Maryland model', Communications in Mathematical Physics, vol. 334, no. 2, pp. 1083-1099. https://doi.org/10.1007/s00220-014-2126-6

APA

Fedotov, A., & Sandomirskiy, F. (2015). An exact renormalization formula for the Maryland model. Communications in Mathematical Physics, 334(2), 1083-1099. https://doi.org/10.1007/s00220-014-2126-6

Vancouver

Fedotov A, Sandomirskiy F. An exact renormalization formula for the Maryland model. Communications in Mathematical Physics. 2015;334(2):1083-1099. https://doi.org/10.1007/s00220-014-2126-6

Author

Fedotov, A. ; Sandomirskiy, F. / An exact renormalization formula for the Maryland model. In: Communications in Mathematical Physics. 2015 ; Vol. 334, No. 2. pp. 1083-1099.

BibTeX

@article{61e775d3069449d99251a63b446e1d57,
title = "An exact renormalization formula for the Maryland model",
author = "A. Fedotov and F. Sandomirskiy",
year = "2015",
doi = "10.1007/s00220-014-2126-6",
language = "English",
volume = "334",
pages = "1083--1099",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer Nature",
number = "2",

}

RIS

TY - JOUR

T1 - An exact renormalization formula for the Maryland model

AU - Fedotov, A.

AU - Sandomirskiy, F.

PY - 2015

Y1 - 2015

U2 - 10.1007/s00220-014-2126-6

DO - 10.1007/s00220-014-2126-6

M3 - Article

VL - 334

SP - 1083

EP - 1099

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -

ID: 3922159